Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having floaters in the eye, blurred vision, poor vision in dim lighting and difficulty in focussing after using dialator drops

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1039 Questions
hello, i recently went to the eye dr a month or so ago and got my eyes dialated and a new prescription etc. doc said my eyes looked fine and he precribed me a little stronger prescription. the next morning i noticed one eye was still dialated while my other wasnt. this only lasted for that day but months later ive noticed weird things in my vision: floaters, blurred vision for only a second or two, and poor vision at night or in dim lighting, and have trouble focusing right away when i wake up in the morning. the only way can describe it is that my eyes just dont seem right. my eyes feel tired and sore from time to time but my during the day my new prescription seems to be spot on.whats goin on? do i make another appt?
Posted Tue, 26 Jun 2012 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 2 hours later
thanks for sending your query to us.
Usually the dialator drops used routinely do not last very long,approximately few hours.So the effects of these drops do not last long.
In your case what we would need to know as to why did you originally go to the doctor,and what treatment was offered to you.
We would like to have these information as well as you should seek another appointment to rule out any significant change.
Above answer was peer-reviewed by
Follow-up: Having floaters in the eye, blurred vision, poor vision in dim lighting and difficulty in focussing after using dialator drops 7 hours later
i went to the nuerologists because of headaches, pinched nerve and neck stiffness approx 3 months ago, i went to the eye dr 2 months ago because it was time for my yearly check up but at that time was never having any problems with my vision, besides headaches (which arnt as bad anymore) none of these vision symptoms started until i went to the eye dr and got my eyes dialated and had my check up. like i said my prescription power did change from -2.75 to -3.25 in one eye and -3.25 to -3.75 in the other. i still use acuvue but switched to acuvue oasis for astygmatism with hydroclear, i recently had acuvue advanced for astygmatism. any chance any of that being a reason for vision problems? i'm going to wear my old glasses for a couple days and see what happens, i made a follow up appt for next thursday. ive been pretty worked up about a lot of this for the past couple months so i wonder if anxiety has anything to do with it since everything seems to be checking out normal. i'm newly married and we just had a new baby 9months ago so my health and vision and making sure i'm around for many years is obviously important to me so i just want to get all this figured out because ive had perfect health my whole life until now. i know i need to try not to worry so much about this means its pry nothing too serious
Answered by Dr. N. K. Misra 4 hours later
Thanks for getting back to us.
primarily your problems may be related to maladjustment to new power of glasses.Sticking to the old pair of glasses for the time being will be a good idea.
You also need lifestyl management.Good healthy diet,rest and exercise is mandatory and will take care of stress factor.
There apparently is nothing wrong with your eyes.Small adjustments in your life style and confirmation of your power will probably do the trick.
Any further problem please do get back to us.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor